# SDR SIMA20230403002

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 41,517 hours, 36,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY LIGHT INOP.-C/A-FOUND H OVERWING EMERGENCY LIGHT LAMP BURNT OUT RAR LIGHT LAMP ON L/H OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB-145 AMM 33-50-10. OPS CHECK GOOD
